# SDR SWAA2025081398057

- Difficulty date: August 3, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,329 hours, 12,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTH ASSIST HANDLES LOOSE.   SECURED R2 ASSIST HANDLES IAW B737-800 AMM 52-41-31.
